# SDR CALA2025060205195

- Difficulty date: May 27, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 82,819 hours, 30,397 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #3 WINDOW FRAME REPAIRED PER ECRA 5310-08591.  REQUIRES INSPECTION BEFORE 50,000 CYCLES. LH #3 WINDOW FRAME REPAIR REQUIRES INSPECTION ON OR BEFORE THE AC REACHES 50,000 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION OF THE LEFT HAND WINDOW FRAME E-F POST REPAIR ON AIRCRAFT N24715 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5310-08591. RII REQUIREMENTS ACCOMPLISHED ON AAR NR 3502375-2000-0006.
